How to Prevent Ozempic Face and Muscle Loss on GLP-1s (2026 Guide)
By Dr. Francis Yap · Aesthetics Advisor / One Day Media Network · Originally published June 2026 · Updated October 8, 2026 · About 14 min read Quick Answer “Ozempic face” is facial volume loss and skin laxity that can follow substantial weight loss on GLP-1 medicines. The best evidence links it to the amount of weight lost, not a proven direct drug effect. About 25–40% of weight lost in trial substudies is lean mass (not all of it muscle). Strength training, adequate protein, and a maintenance plan lower the risks; stopping treatment typically brings back roughly 0.8 kg a month. [1] [2] [3] [5] Key takeaways (October 2026) Facial change tracks weight lost. Imaging in 20 patients showed about 7% midfacial volume loss per 10 kg lost; the study had no control group. [5] Lean mass loss is real but often misread. Lean mass was roughly 25% (tirzepatide) to 38% (semaglutide) of weight lost in DXA substudies, and it includes water, organs, and bone, not only muscle. [1] [2] Muscl...